# SDR QXEA200602638

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 12,081 hours, 8,853 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Smoke Detector
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2341: ON FINAL APPROACH, RECEIVED SMOKE WARNING LIGHT.  OFF AND ON ABOUT 6 TIMES IN THE AIR AND ONCE ON THE GROUND.  THE SMOKE LIGHT FLICKERED EACH TIME.  MAINTENANCE PERFORMED GVI OF THE FWD AND AFT SMOKE DETECTORS.  CLEANED SMOKE DETECTORS WITH COMPRESSED AIR.  C/W FUNCTIONAL TEST OF BAGGAGE SMOKE DETECTORS IAW Q400 AMM 26-12-06 PAGE 501 AND LAV SMOKE DETECTOR IAW 26-12-11 PG 501.  NO OTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
